Results 1 to 9 of 9

Thread: Floaty Feeling

  1. #1
    Join Date
    Feb 2009
    Location
    San Jose
    Posts
    156
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default Floaty Feeling

    I feel this time to time that kind if wired floaty feeling, kind if restless. Could this be from lupus or Prednisone (7.5mg, Cellcept 1500mg, Plaqunil 400mg)? I been on this dose for about 10 years but start to last year or so.

  2. #2
    Join Date
    May 2008
    Location
    Portland, Oregon
    Posts
    1,108
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Usually you get that feeling when you're on much higher doses of Prednisone, ssingh. But Prednisone has a mind of its own, kind of does what it wants, so very well could be. I'm not sure if the other medications you mention have that as a side effect. I'm sure others will be around soon to share what they know.

    Lori

  3. #3
    rob is offline Super Moderator Super ModeratorEmperor of the World
    Join Date
    Feb 2008
    Posts
    3,681
    Thanks
    426
    Thanked 1,105 Times in 628 Posts

    Default

    I had that sort of sensation when I had the IV methylprednisolinone treatments. Kind of an unsettling light-headed feeling, along with just enough agitation to keep me from sleeping well.

  4. #4
    Join Date
    May 2007
    Location
    Seattle, Washington, USA
    Posts
    2,998
    Thanks
    256
    Thanked 146 Times in 77 Posts

    Default

    Hi SSingh...

    Floaty, airhead? That is my state most of the time. Cotton-head when in a SOS flare.

    I believe mine is from Lupus and not the medication because I had it before either, before I was diagnosed and before being on any pills. When I first started Plaquenil the unreal wiry feeling disappeared, but now it makes it presence again when my sleep schedule is off...

    When I begin a regimen of prednisone I get wired out, ansy like I drank a cup of coffee, can't sleep, the gift of gab...then by weeks end I am exhausted...

    Today I am intact.

    Loves,
    Oluwa
    I have Lupus. So *^#@! what.

  5. #5
    Join Date
    Feb 2009
    Location
    San Jose
    Posts
    156
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    I think in my case it is more Lupus than prednisone but you never know.

  6. #6
    Join Date
    Apr 2008
    Posts
    961
    Blog Entries
    4
    Thanks
    33
    Thanked 47 Times in 43 Posts

    Default

    I get the floaty feeling from the lupus itself sometimes. Sometimes it is also in combinaton with my hypoglycemia.

  7. #7
    Join Date
    Dec 2008
    Location
    Chelmsford, Essex, England
    Posts
    1,044
    Blog Entries
    1
    Thanks
    15
    Thanked 14 Times in 9 Posts

    Default

    Hey i get this feeling, more like im in a bubble and nothing can hurt me, or tht really drunk feeling, its a strange sensation i do agree, but i kinda like it (i kno what ure thinking) but seriously i do like it, its like ya high on some well known drug substance......hmm


    X
    **The next or $ raised WILL be the cure for LUPUS**



    ☺☻If YoU gOt OcD aNd YoU kNoW iT....wAsH yA hAnDs☺☻

    ..♪♫**.❤.**☆.。.*✿♪♫**.❤.**☆.。 .*✿

  8. #8
    Join Date
    Jan 2009
    Location
    Sylvania,Ohio
    Posts
    1,409
    Thanks
    79
    Thanked 70 Times in 58 Posts

    Default

    LOL Oluwa! My state of mind most of the time too!!! Right now as amatter of fact,but right now i have some nausea with it, so not so good.
    We Live in a MORTAL, FRAIL, IMPERFECT world in which the word "FAIR" doesn't always apply.Make EVERY MOMENT COUNT with the ones you LOVE because it can end in the blink of an eye. Love, Jeannette

  9. #9
    Join Date
    Dec 2008
    Location
    Atlanta
    Posts
    3,115
    Blog Entries
    1
    Thanks
    27
    Thanked 79 Times in 69 Posts

    Default

    happy afternoon to you, iseedeadmonkeys,

    and hmm back to ya.
    Phyllis

    share a smile today

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •